MathSciNet Relay Station
MathSciNet bibliographic data
MR918745 11G20 (11F67 11F70 11R39 11R58 14G99 22E50)
Drinfelʹd, V. G. Cohomology of compactified moduli varieties of $F$-sheaves of rank $2$. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 162 (1987), Avtomorfn. Funkts. i Teor. Chisel. III, 107--158, 189; translation in J. Soviet Math. 46 (1989), no. 2, 1789–1821
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement